آمار

تعداد نشریات51
تعداد شماره‌ها1,962
تعداد مقالات20,567
تعداد مشاهده مقاله27,277,260
تعداد دریافت فایل اصل مقاله16,123,209
Ahdiaghdam, S., Shahmorad, S.. (1398). Approximate solution of a system of singular integral equations of the first kind by using Chebyshev polynomials. سامانه مدیریت نشریات علمی, 9(2), 31-47. doi: 10.22067/ijnao.v9i2.73724
S. Ahdiaghdam; S. Shahmorad. "Approximate solution of a system of singular integral equations of the first kind by using Chebyshev polynomials". سامانه مدیریت نشریات علمی, 9, 2, 1398, 31-47. doi: 10.22067/ijnao.v9i2.73724
Ahdiaghdam, S., Shahmorad, S.. (1398). 'Approximate solution of a system of singular integral equations of the first kind by using Chebyshev polynomials', سامانه مدیریت نشریات علمی, 9(2), pp. 31-47. doi: 10.22067/ijnao.v9i2.73724
Ahdiaghdam, S., Shahmorad, S.. Approximate solution of a system of singular integral equations of the first kind by using Chebyshev polynomials. سامانه مدیریت نشریات علمی, 1398; 9(2): 31-47. doi: 10.22067/ijnao.v9i2.73724


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب